Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


On Distributed Predator-Prey System with Memories

Discontinuity, Nonlinearity, and Complexity 11(3) (2022) 395--403 | DOI:10.5890/DNC.2022.09.003

Mohamed Biomy

Department of Mathematics, College of Sciences and Arts, Qassim University, Ar-Rass, Saudi Arabia

Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Egypt

Download Full Text PDF



In the present paper, we consider a class of reaction-diffusion systems based on the Lotka-Volterra differential equation model of a predator-prey interaction with the existence of memory terms. We show that every solution with initial values in $[0,l]$ and subject to homogeneous Neumann boundary conditions decays to a spatially homogeneous function of time.


  1. [1]  Fisher, R.A. (1937), The wave of advance of advantageous genes, Ann. Eugenics, 7, 355-369.
  2. [2]  Kolmogorov, A., Petrovsky, I., and Piscounov, N. (1937), Etude de l'equation de la diffusion avec croissance de la quantite de matiere et son application a un pobleme biologique, Moscow Univ. Math. Bull., 1, 1-25.
  3. [3]  Dubois, D.M. (1975), A model of patchiness for pre-predator plankton population, Ecol. Modelling, 1, 67-80.
  4. [4]  Dunbar, S. (1981), Traveling wave solutions of diffusive Volterra-Lotka interactions equations. Univ. of Minnesota, Phd, thesis.
  5. [5]  Dunbar, S. (1983), Travelling wave solutions of diffusive Lotka-Volterra equations, J. Math. Biolog, 17, 11-32.
  6. [6]  Dunbar, S. (1984), Travelling wave solutions of diffusive Lotka-Volterra equations. A geteroclinic connection in $R^4$, Transactions of American Math. Soci., 286, 557-594.
  7. [7]  Lotka, A.J. (1925), Elements of Physical Biology. Williams and Wilkins Company.
  8. [8]  Volterra, V. (1926), Fluctuations in the abundance of a species considered mathematically, Nature, 118, 558-560.
  9. [9]  Yamada, Y. (1988), On a certain class of semilinear Volterra diffusion equations, J. Math. Anal. Appl., 88, 443-457.
  10. [10]  Braik, A., Miloudi, Y., and Zennir, Kh. (2018), A finite-time blow-up result for a class of solutions with positive initial energy for coupled system of heat equations with memories, Math. Meth. Appl. Sci., 41(4), 1674-1682.
  11. [11]  Zennir, Kh. and Miyasita, T. (2020), Lifespan of solutions for a class of pseudo-parabolic equation with weak-memory, Alexandria Enginee. J., 59, 957-964.
  12. [12]  Zennir, Kh. and Feng, B. (2018), One spatial variable thermoelastic transmission problem in viscoelasticity located in the second part, Math. Meth. Appl. Sci., 41(16), 6895-6906.
  13. [13]  Bojadziev, G.N. (1981), Damped oscillating processes in biological and biochemical systems, Bulletin of Mathematical Biology, 42-5, 701-718.
  14. [14]  Volpert, A., Volpert, V., and Volpert, V. (1994), Travelling Wave Solutions of Parabolic Systems, Providence, AMS.
  15. [15]  Conway, E., Hoff, D., and Smoller, J.A. (1978), Large time behavior of systems of nonlinear diffusion equations, SIAM J. Appl. Math., 35, 1-16.
  16. [16]  Al Noufaey, K.S., Marchant, T.R., and Edwards, M.P. (2015), The diffusive Lotka-Volterra predator-preysystem with delay, Mathematical Biosciences, 270, 30-40.
  17. [17]  Pao, C.V. (2003), Global asymptotic stability of Lotka--Volterra 3-species reaction--diffusion systems with time delaysy, J. Math. Anal. Appl., 281, 186-204.
  18. [18]  Gourley, S.A. and Britton, N.F. (1996), A predator-prey reaction-diffusion system with nonlocal effects, J. Math. Biol., 34, 297-333.
  19. [19]  Chen, S., Zhang, J., and Young, T. (2003), Existence of positive periodic solution for nonautonomous predator-prey system with diffusion and time delay, J. Comput. Appl. Math., 159, 375-386.
  20. [20]  Yan, X.P. and Chu, Y.D. (2006), Stability and bifurcation analysis for a delayed Lotka-Volterra predator-prey system, J. Comput. Appl. Math., 196, 198-210.